# SDR ASAA2019123091723

- Difficulty date: December 29, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 15,531 hours, 4,897 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Failed
- Location: Tat Probe
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, TEMP PROBE LIGHT ILLUMINATED. GROUNDED - YES. REPLACED TAT, REF B737-900 AMM 34-21-06. TAT SYSTEM TEST NML PER SAME.
